# SDR CA060628001

- Difficulty date: April 11, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 7,285 hours
- Engine: Lyc AEIO360A1B6
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: M3008
- Condition: Broken
- Location: Magneto
- Part time: 1,185 hours
- Component: Magneto, Slick
- Component part number: 4372
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

(CAN) DURING POST REMOVAL TEARDOWN INSPECTION OF MAGNETO ELECTRODE FINGER FOUND BROKEN OFF OF THE DISTRIBUTER GEAR.
